Discussions By Condition: Urinary conditions

Is anything wrong

Posted In: Urinary conditions 2 Replies
  • Posted By: Anonymous
  • April 13, 2007
  • 01:40 PM

I'm a 26yr old female.Recently I stopped taking birth control(depo),so that me and my boyfriend could conceive once my period comes back.I started taking one-a-day womens vitamins and some folic acid(400mcg) supplements. The problem I've been having is whenever I take the pills, after having intercourse, my urine comes out red whenever I go to urinate. Is it because of the pills...what could be wrong if anything is wrong?

Reply Flag this Discussion

2 Replies:

  • It could be due to the vitamins. Did you consult your doctor about taking the vitamins or you started on your own?
    KnowSUMthings 153 Replies Flag this Response
  • I started on my own. Should I have checked with a doctor first before taking the vitamins?
    Anonymous 42,789 Replies Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?